Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: no orgasm helpp
|brat_princess - Sat Dec 02, 2006 11:35 pm||
my boyfriend is 19, he and I have been sexually active for five months. In this whole time he hasn't been able to orgasm and I don't know why. He can orgasm if he masturbates but not when we have sex. I know he takes ritalin and some painkillers, might a side effect have something to do with it?
I mean, he's 19 years old!! Does anyone know why he might not be able to get off?
|Dr. Tamer Fouad - Sun Dec 03, 2006 2:37 am||
Welcome to our forums brat_princess!
Orgasmic dysfunction is a term used that encompasses anorgasmia and delayed ejaculation. These are related disorders. Anorgasmia is defined as the inability to reach orgasm during sexual intercourse. This is a much more common condition in females than in males.
Psychological causes account for almost 90 per cent of anorgasmia. This includes performance anxiety as well as work stress. Other causes may include childhood or adult sexual abuse or rape. Marital problems, boredom within a relationship (monotonous sex life).
Sedatives as well as alcohol are known to impair the orgasmic response.
Chronic illness and pain affect orgasmic response.
Neurological diseases such as spinal cord injury, multiple sclerosis cause anorgasmia.
Hormone conditions and diabetes are also known to impair orgasm.
Age is a contributing factor either through a reduced sexual drive or anxiety and depression.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.